Biquadratic TC-Bézier Curves with Shape Parameter

Abstract:

Article Preview

Shape controlling is a popular topic in curves and surfaces design with free form. In this paper, a new curve, to be called Biquadratic TC-Bézier curves with shape parameter , is constructed in the space . We show that such curves share the same properties as the traditional Bézier curves in polynomial spaces. The shape of new curves, representing circle and ellipse accurately, can be adjusted by changing the value of the parameter . Then we give the G1 continuity conditions of Biquadratic TC-Bézier curves with shape parameter and its application in surfaces modeling.

Info:

Periodical:

Key Engineering Materials (Volumes 467-469)

Edited by:

Dehuai Zeng

Pages:

57-62

DOI:

10.4028/www.scientific.net/KEM.467-469.57

Citation:

X. M. Liu et al., "Biquadratic TC-Bézier Curves with Shape Parameter", Key Engineering Materials, Vols. 467-469, pp. 57-62, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.